# SDR SWAA2012020101305

- Difficulty date: February 7, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 82,101 hours, 48,883 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602217
- Part serial: 272
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 L/E SLAT LOWER SKIN CRACKED.  REMOVED AND REPLACED NR 2 SLAT PER M/M.
